# SDR ASAA2014050207679

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 13,064 hours, 3,899 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 1096459
- Condition: Failed
- Location: Cabin Pressure
- Part time: 13,072 hours, 3,903 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PLANE DID NOT DEPRESSURIZE UPON LANDING.  SWITCH IN AUTO OUTFLOW VALVE SHOWED CLOSED.  ACFT GROUNDED.  SWAP CPC, FAULT MOVED WITH CONTROLLER.  MOVED BACK TO ORIGINAL POSITION.  REPLACED NR 2 CPC IAW MM 21-31-01.  PERFORMED PRESSURIZATION SYS.  GROUND TEST FOR BOTH CPC, REF MM 21-31-00, TEST PASSED.
